Advertisement

Ukrainian Mathematical Journal

, Volume 33, Issue 6, pp 547–553 | Cite as

Some probability problems connected with prime numbers

  • I. I. Ezhov
Article
  • 19 Downloads

Keywords

Prime Number Probability Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. A. Kaluzhnin, Fundamental Theory of Arithmetic [in Russian], Nauka, Moscow (1969).Google Scholar
  2. 2.
    K. Prakhar, The Distribution of Prime Numbers [Russian translation], Mir, Moscow (1967).Google Scholar
  3. 3.
    V. V. Stepanov, A Course in Differential Equations [in Russian], Gostekhizdat, Moscow (1953).Google Scholar
  4. 4.
    J. Riordan, Combinatorial Identities, Krieger (1968).Google Scholar
  5. 5.
    I. I. Ezhov, “Bernouilli numbers and some of their applications,” in: Asymptotic and Numerical Problems in Combinatorial Analysis [in Russian], Krasnoyarsk (1976).Google Scholar
  6. 6.
    I. I. Ezhov, “The probability problem reducing to the summation of the series ∑k=1kn xk ,” Dokl. Akad. Nauk Ukr. SSR,9 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • I. I. Ezhov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations